Delay-dependent robust H-infinity and L-2/L-infinity filtering for LPV systems with both discrete and distributed delays
Wu, L and Shi, Peng and Wang, C and Gao, Huijun (2006) Delay-dependent robust H-infinity and L-2/L-infinity filtering for LPV systems with both discrete and distributed delays. IEE Proceedings - Control Theory and Applications, 153 (4). pp. 483-492. ISSN 1350-2379Full text for this resource is not available from the Research Repository.
The problems of delay-dependent robust H-infinity and L2-L-infinity filtering for a class of linear parameter varying systems with both discrete and distributed delays is discussed. The distributed delays are assumed to appear in both the state and measurement equations. Attention is focused on the design of delay-dependent robust full-order filters that guarantee the robust asymptotic stability and a prescribed noise attenuation level in an H1 or L2-L1 sense for the filtering error dynamics. The desired filters can be obtained from the solution of convex optimisation problems in terms of linear matrix inequalities that can be solved by efficient interior-point algorithms. A numerical example is included to illustrate the effectiveness of the proposed design methods.
|Uncontrolled Keywords:||ResPubID18823, delay-dependent robust, linear systems, linear matrix inequalities, interior-point algorithms|
|Subjects:||FOR Classification > 0906 Electrical and Electronic Engineering
Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
FOR Classification > 0103 Numerical and Computational Mathematics
|Date Deposited:||27 Apr 2012 02:17|
|Last Modified:||27 Apr 2012 02:17|
|ePrint Statistics:||View download statistics for this item|
|Citations in Scopus:||74 - View on Scopus|
Repository staff only